# SDR YENA2021011500061

- Difficulty date: January 11, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 55,005 hours, 19,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Inlet
- Condition: Contaminated
- Location: Flapper Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 512, AUS - FLL.  DIRTY SOCK SMELL WHEN USED APU BLEED, SMELL TRANSIENT & SUBSIDED AFTER CLIMBOUT, SMELL PRESENT BOTH COCKPIT & CABIN.  UPON INITIAL INSPECTION, FOUND EVIDENCE OF AN EXTERNAL LEAK AT THE OIL COOLER LUBE LINES PROGRESSING DOWN TO THE LUBE MODULE & OIL TANK.  FOUND EVIDENCE OF OIL IN INLET FLAPPER DOOR.  CLEANED OIL FROM EXTERNAL SURFACES & RAN APU, NO LEAKS NOTED.  ACCOMPLISHED INFO NOTICE 2017-T015F SECTION "B", ENGINES NOT AT FAULT.  REPLACED RECIRCULATION FILTERS, PER M/M 21-21-41.  R & R ORINGS ON OIL SUPPLY AND RETURN LINES, IAW AMM 49-21-00, LEAK CHECK GOOD.  PERFORMED OPERATIONS CHECK OF APU, IAW AMM 49-00-00.  OPERATIONS CHECK GOOD.  MDDR CLEARED MX4 UPDATED PLACARD REMOVED.
